Alert archive / Georgia / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 229, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Sep 16, 2020, 2:05 PM EDT for 4 counties in Georgia; Jefferson County, Leon County, Florida. It was in force for 55 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 16, 2020, 2:05 PM EDT (18:05 UTC)
- Expired
- Sep 16, 2020, 3:00 PM EDT
- In force
- 55 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Jefferson County, FL, Leon County, FL, Decatur County, GA, Grady County, GA, Mitchell County, GA, Thomas County, GA
The radar
The Tallahassee radar (KTLH), 50 km from the middle of the area, began a volume at 18:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 16, 2:12 PM EDT | TSTM WND DMG | 3 Wsw Pine Park, GA | TSTM WIND CAUSING SCATTERED POWER OUTAGES IN GRADY COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 16, 6:55 AM EDT | Tornado Watch | SPC | 14 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.1 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 181 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 788 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 286 m²/s²
- 0-3 km storm-relative helicity
- 397 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.4
The text
As transmitted.
231
WUUS52 KTAE 161805
SVRTAE
FLC065-073-GAC087-131-205-275-161900-
/O.NEW.KTAE.SV.W.0229.200916T1805Z-200916T1900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tallahassee FL
205 PM EDT Wed Sep 16 2020
The National Weather Service in Tallahassee has issued a
* Severe Thunderstorm Warning for...
Northern Jefferson County in Big Bend of Florida...
Northeastern Leon County in Big Bend of Florida...
Northeastern Decatur County in southwestern Georgia...
Grady County in southwestern Georgia...
Southern Mitchell County in southwestern Georgia...
Western Thomas County in south central Georgia...
* Until 300 PM EDT.
* At 205 PM EDT, severe thunderstorms were located along a line
extending from 14 miles northeast of West Bainbridge to 12 miles
southwest of Monticello, moving east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Monticello, Thomasville, Cairo, Pelham, Camilla, Tallahassee,
Ochlocknee, Whigham, Alma, Capel, Everett, Rocky Hill, Miccosukee,
Iamonia, Harrells Still, Drifton, Princes Still, Nickleville, Lake
Miccosukee and Vada.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 700 PM EDT for Big Bend of
Florida...and south central and southwestern Georgia.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Tallahassee.
&&
LAT...LON 3054 8368 3052 8372 3050 8374 3038 8407
3105 8452 3108 8453 3108 8451 3112 8450
3129 8419
TIME...MOT...LOC 1805Z 247DEG 25KT 3107 8443 3038 8396
HAIL...<.75IN
WIND...60MPH
$$
42-DVDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 16, 6:26 AM EDT, 7 hours 39 minutes earlier.
Area forecast discussion, Sep 16, 6:26 AM EDT, 7 hours 39 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
626 AM EDT Wed Sep 16 2020
.AVIATION...
[Through 12Z Thursday]
Hurricane Sally made landfall in southern Alabama this morning. The
official track from NHC has Sally moving into southern and
southeast Alabama Wednesday night. Expect a continuance of low
MVFR and IFR in rain and isold storms this period, especially from
TLH-ABY and westward. Winds will also increase and be gusty
through the day; higher wind speeds will be closer to the track
(ECP and DHN) and in heavier rain bands on the east side of the
center.
&&
.PREV DISCUSSION [426 AM EDT]...
.NEAR AND SHORT TERM [Through Tonight]...
Hurricane Sally continues to move slowly to the north and
northeast at around 2 MPH, although it appears to have gained a
little speed and a landfall along the Alabama coast is close at
hand. It has been steadily raining over our western Florida
panhandle counties where flash flood warnings continue into the
morning hours. A mesonet site reported over 11 inches of rainfall
in southern Walton county after 2 AM ET. A gust of 43 mph was
reported at ECP airport last evening. Many special marine warnings
were issued for waterspouts overnight as well as several tornado
warnings issued just inland and along the coast of the FL
panhandle into Bay and Gulf counties.
The track of Sally will slowly move north and northeast into
southeast Alabama Wednesday night. The heaviest of rainfall will
continue in our FL panhandle and SE AL counties with lesser
amounts east of the Flint and Apalachicola rivers. Localized storm
total rainfall amounts up to 20 inches through Thursday night
with potentially catastrophic flooding possible; more on hydro in
the section below.
Tropical storm force winds will be felt across western Florida
panhandle and southeast Alabama today and tonight. This, coupled
with moist soils and heavy rainfall, could lead to down trees and
powerlines and power outages.
The tornado threat will continue today east of the center which
will encompass much of the area. SPC has a bulk of the area in a
slight risk from Panama City to Dothan to Albany to Tallahassee.
Would expect to have more of a tornado threat beginning this
morning with destabilization.
For a list of active watches, warnings, and advisories, please
scroll to the bottom of this discussion product.
.LONG TERM [Thursday Through Wednesday]...
Sally will keep moving northeastward into central Georgia later
Thursday and into the Carolinas Friday. Will keep high rain
chances for this time period but overall amounts will begin to
decrease some. Sally will merge with a frontal boundary later
Friday and Saturday as it heads into the Atlantic. That front and
northwest winds will filter in for the weekend with some
overrunning cloud and rainfall through the weekend. A punch of dry
air will push that front south and east at the beginning of the
next work week. If that solution holds, highs should only reach
the upper 70s throughout the weekend into early next week with
abundant cloud cover and on and off rain chances.
.MARINE...
Hurricane Sally will continue tracking slowly
northward tonight and is forecast to make landfall west of our
local waters Wednesday morning. Dangerous boating and beach
conditions will continue through mid-week, especially across
west of the Ochlocknee River.
.FIRE WEATHER...
Hurricane Sally will move ashore this morning in southern Alabama
and move northeast into central Georgia by Thursday evening.
Rainfall will continue with increased transport winds and high
dispersions closer to the circulation as it moves northeast.
.HYDROLOGY...
POTENTIALLY CATASTROPHIC FLOODING POSSIBLE IN THE WESTERN FLORIDA
PANHANDLE INTO EXTREME SOUTHEAST ALABAMA THROUGH THURSDAY NIGHT.
Over the past 48 hours, 4 to 8 inches of rainfall has fallen in
the western Florida panhandle closer to the coast with decreasing
rainfall amounts towards southeast Alabama and southern Georgia.
An eleven inch rainfall amount was reported in southern Walton
county overnight. Rainfall amounts through Thursday night west of
the Flint and Apalachicola rivers will average another 5 to 10
inches with locally higher amounts. Isolated storm total amounts
of 20 inches are certainly possible in the western Florida
panhandle into extreme southeast Alabama. Rainfall amounts will
decrease east of the aforementioned rivers.
Rivers will begin to rise towards flood stage through the next
week, especially those along and downstream of the track of Sally
as it moves further inland. Currently, warnings are issued for the
Choctawhatchee at Bruce, Pea at Ariton and Shoal at Mossy Head.
Expect more rises into flood in these basins and additional basins
with time.
Upgraded the coastal flood advisory to a storm surge warning for
2-4 ft surge at the coast in Walton and Bay counties. Further
along the coast, no changes needed with 1-3 feet still expected.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage (while following all
local, state, and CDC guidelines) by calling the office or tweeting
us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 82 74 85 71 85 / 90 90 80 50 50
Panama City 82 76 85 73 86 / 100 90 70 40 40
Dothan 77 71 80 68 82 / 90 90 80 40 40
Albany 77 73 82 71 81 / 90 90 90 50 50
Valdosta 82 73 84 71 84 / 70 70 90 40 60
Cross City 85 74 86 74 87 / 70 70 80 50 60
Apalachicola 83 77 85 74 85 / 90 90 80 50 50
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Flash Flood Watch through Thursday morning for Calhoun-Central
Walton-Coastal Bay-Coastal Franklin-Coastal Gulf-Gadsden-
Holmes-Inland Bay-Inland Franklin-Inland Gulf-Jackson-
Liberty-North Walton-South Walton-Washington.
Tropical Storm Warning for Calhoun-Central Walton-Coastal Bay-
Coastal Gulf-Holmes-Inland Bay-Inland Gulf-Jackson-North
Walton-South Walton-Washington.
High Rip Current Risk through Thursday evening for Coastal Bay-
Coastal Franklin-Coastal Gulf-South Walton.
Coastal Flood Advisory until 8 PM EDT /7 PM CDT/ this evening
for Coastal Bay-Coastal Gulf.
High Surf Advisory until 2 AM EDT /1 AM CDT/ Thursday for
Coastal Bay-Coastal Gulf-South Walton.
Coastal Flood Advisory until 8 PM EDT Thursday for Coastal Dixie-
Coastal Franklin-Coastal Jefferson-Coastal Taylor-Coastal
Wakulla.
Storm Surge Warning for South Walton.
GA...Flash Flood Watch through Thursday morning for Baker-Calhoun-
Clay-Decatur-Dougherty-Early-Lee-Miller-Mitchell-Quitman-
Randolph-Seminole-Terrell.
AL...Flash Flood Watch through Thursday morning for Coffee-Dale-
Geneva-Henry-Houston.
Tropical Storm Warning for Coffee-Dale-Geneva-Henry-Houston.
GM...Flash Flood Watch through Thursday morning for Coastal Waters
From Ochlockonee River to Apalachicola Fl out to 20 Nm-
Coastal waters from Mexico Beach to Apalachicola FL out 20
NM-Coastal waters from Mexico Beach to Okaloosa Walton
County Line FL out 20 NM.
Tropical Storm Warning for Coastal Waters From Ochlockonee River
to Apalachicola Fl out to 20 Nm-Coastal waters from Mexico
Beach to Apalachicola FL out 20 NM-Coastal waters from
Mexico Beach to Okaloosa Walton County Line FL out 20 NM-
Waters from Suwannee River to Apalachicola FL from 20 to 60
NM-Waters from Apalachicola to Mexico Beach FL from 20 to
60 NM-Waters from Mexico Beach to Okaloosa Walton County
Line FL from 20 to 60 NM.
Small Craft Advisory until 2 PM EDT Thursday for Apalachee Bay
or Coastal Waters From Keaton Beach to Ochlockonee River FL
out to 20 Nm-Coastal waters from Suwannee River to Keaton
Beach FL out 20 NM.
&&
NEAR TERM...Scholl
SHORT TERM...Scholl
LONG TERM...Scholl
AVIATION...Scholl
MARINE...Franck
FIRE WEATHER...Scholl
HYDROLOGY...SchollIn the hours before
Local storm report, Sep 16, 1:39 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
139 PM EDT WED SEP 16 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0123 PM TSTM WND DMG TALLAHASSEE MEMORIAL HO 30.46N 84.26W
09/16/2020 LEON FL EMERGENCY MNGR
TREE REPORTED DOWN ON CENTERVILLE RD NEAR
HODGES DR.
&&
RHLocal storm report, Sep 16, 1:51 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
151 PM EDT WED SEP 16 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM TSTM WND DMG CRAWFORDVILLE 30.18N 84.38W
09/16/2020 WAKULLA FL LAW ENFORCEMENT
TREES AND POWERLINES REPORTED DOWN IN
CRAWFORDVILLE AND THE SURROUNDING AREAS OF
WAKULLA COUNTY.
&&
RHLocal storm report, Sep 16, 1:53 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
153 PM EDT WED SEP 16 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM TSTM WND DMG SOPCHOPPY 30.06N 84.48W
09/16/2020 WAKULLA FL PUBLIC
TREES AND POWERLINES WERE REPORTED DOWN IN
SOPCHOPPY AND THE SURROUNDING AREAS OF
WAKULLA COUNTY.
&&
RHLocal storm report, Sep 16, 2:00 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
200 PM EDT WED SEP 16 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0158 PM FLASH FLOOD 2 E MARVIN CHAPEL 31.21N 85.96W
09/16/2020 COFFEE AL EMERGENCY MNGR
COUNTY RD 655 IMPASSABLE TO THROUGH TRAFFIC
DUE TO WATER CROSSING THE ROADWAY.
&&
RHLocal storm report, Sep 16, 2:01 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
201 PM EDT WED SEP 16 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM FLASH FLOOD 1 NE MARVIN CHAPEL 31.21N 85.98W
09/16/2020 COFFEE AL EMERGENCY MNGR
COUNTY RD 663 IMPASSABLE TO THROUGH TRAFFIC
DUE TO WATER CROSSING THE ROADWAY.
&&
RHLocal storm report, Sep 16, 2:04 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
204 PM EDT WED SEP 16 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0203 PM FLASH FLOOD 2 ESE MARVIN CHAPEL 31.20N 85.97W
09/16/2020 COFFEE AL EMERGENCY MNGR
COUNTY RD 681 IMPASSABLE TO THROUGH TRAFFIC
DUE TO WATER CROSSING THE ROADWAY.
&&
RHThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 16, 12:06 PM EDT | Flash Flood Warning | TAE | Decatur, Seminole | 16 hr |
| Sep 16, 12:25 PM EDT | Severe Thunderstorm Warning | TAE | Decatur, Grady | 95 min |
| Sep 16, 2:29 PM EDT | Flash Flood Warning | TAE | Baker, Calhoun, Clay, Dougherty, Early, Lee and 5 more | 12 hr |
| Sep 16, 3:43 PM EDT | Flash Flood Warning | TAE | Grady, Thomas | 8 hr |
| Sep 16, 4:06 PM EDT | Flash Flood Warning | TAE | Colquitt, Worth | 11 hr |
| Sep 16, 4:15 PM EDT | Tornado Warning | TAE | Brooks, Thomas | 30 min |
| Sep 16, 4:33 PM EDT | Tornado Warning | TAE | Colquitt, Cook | 27 min |
| Sep 16, 4:47 PM EDT | Tornado Warning | TAE | Brooks, Cook, Lowndes | 28 min |
| Sep 16, 4:52 PM EDT | Tornado Warning | TAE | Colquitt | 53 min |
| Sep 16, 5:04 PM EDT | Tornado Warning | TAE | Brooks, Colquitt, Thomas | 41 min |
| Sep 16, 5:17 PM EDT | Tornado Warning | TAE | Worth | 28 min |
| Sep 16, 5:19 PM EDT | Flash Flood Warning | TAE | Ben Hill, Berrien, Cook, Irwin, Tift, Turner | 10 hr |
| Sep 15, 8:00 PM EDT | Special Marine Warning | TAE | 30 min | |
| Sep 15, 8:11 PM EDT | Special Marine Warning | TAE | 34 min | |
| Sep 15, 8:36 PM EDT | Special Marine Warning | TAE | 39 min | |
| Sep 15, 8:38 PM EDT | Special Marine Warning | TAE | 37 min | |
| Sep 15, 9:01 PM EDT | Tornado Warning | TAE | Bay | 29 min |
| Sep 15, 9:04 PM EDT | Special Marine Warning | TAE | 26 min | |
| Sep 15, 9:10 PM EDT | Special Marine Warning | TAE | 35 min | |
| Sep 15, 9:48 PM EDT | Special Marine Warning | TAE | 27 min | |
| Sep 15, 10:05 PM EDT | Tornado Warning | TAE | Gulf | 25 min |
| Sep 15, 10:07 PM EDT | Special Marine Warning | TAE | 23 min | |
| Sep 15, 10:10 PM EDT | Tornado Warning | TAE | Franklin, Gulf | 16 min |
| Sep 15, 10:25 PM EDT | Tornado Warning | TAE | Gulf | 10 min |
| Sep 15, 10:30 PM EDT | Special Marine Warning | TAE | 30 min | |
| Sep 15, 10:33 PM EDT | Special Marine Warning | TAE | 27 min | |
| Sep 15, 10:47 PM EDT | Tornado Warning | TAE | Bay | 27 min |
| Sep 15, 10:57 PM EDT | Special Marine Warning | TAE | 33 min | |
| Sep 15, 11:08 PM EDT | Special Marine Warning | TAE | 37 min | |
| Sep 15, 11:24 PM EDT | Storm Surge Warning | TAE | Walton | 21 hr |
| Sep 15, 11:28 PM EDT | Special Marine Warning | TAE | 32 min | |
| Sep 15, 11:34 PM EDT | Tornado Warning | TAE | Bay | 26 min |
| Sep 15, 11:35 PM EDT | Flash Flood Warning | TAE | Gulf | 24 hr |
| Sep 15, 11:44 PM EDT | Tornado Warning | TAE | Bay | 10 min |
| Sep 16, 1:00 AM EDT | Special Marine Warning | TAE | 30 min | |
| Sep 16, 1:28 AM EDT | Special Marine Warning | TAE | 32 min | |
| Sep 16, 1:47 AM EDT | Special Marine Warning | TAE | 28 min | |
| Sep 16, 2:07 AM EDT | Special Marine Warning | TAE | 38 min | |
| Sep 16, 2:23 AM EDT | Tornado Warning | TAE | Bay | 16 min |
| Sep 16, 2:31 AM EDT | Special Marine Warning | TAE | 29 min | |
| Sep 16, 2:34 AM EDT | Tornado Warning | TAE | Bay | 26 min |
| Sep 16, 2:37 AM EDT | Special Marine Warning | TAE | 38 min | |
| Sep 16, 2:52 AM EDT | Tornado Warning | TAE | Bay | 23 min |
| Sep 16, 2:57 AM EDT | Special Marine Warning | TAE | 33 min | |
| Sep 16, 3:09 AM EDT | Tornado Warning | TAE | Bay | 16 min |
| Sep 16, 3:23 AM EDT | Tornado Warning | TAE | Bay | 10 min |
| Sep 16, 4:09 AM EDT | Special Marine Warning | TAE | 36 min | |
| Sep 16, 4:20 AM EDT | Special Marine Warning | TAE | 25 min | |
| Sep 16, 4:33 AM EDT | Tornado Warning | TAE | Bay, Calhoun | 27 min |
| Sep 16, 4:44 AM EDT | Tornado Warning | TAE | Franklin, Gulf, Liberty | 31 min |
| Sep 16, 4:47 AM EDT | Special Marine Warning | TAE | 43 min | |
| Sep 16, 4:59 AM EDT | Tornado Warning | TAE | Calhoun, Franklin, Gulf, Liberty | 31 min |
| Sep 16, 5:22 AM EDT | Special Marine Warning | TAE | 53 min | |
| Sep 16, 5:35 AM EDT | Special Marine Warning | TAE | 25 min | |
| Sep 16, 6:02 AM EDT | Tornado Warning | TAE | Franklin, Gulf | 28 min |
| Sep 16, 6:28 AM EDT | Tornado Warning | TAE | Bay, Calhoun, Jackson, Washington | 13 min |
| Sep 16, 6:31 AM EDT | Tornado Warning | TAE | Calhoun, Franklin, Gulf, Liberty | 29 min |
| Sep 16, 6:33 AM EDT | Special Marine Warning | TAE | 42 min | |
| Sep 16, 6:57 AM EDT | Tornado Warning | TAE | Calhoun, Liberty | 33 min |
| Sep 16, 7:29 AM EDT | Flash Flood Warning | TAE | Calhoun, Jackson | 16 hr |
| Sep 16, 8:14 AM EDT | Tornado Warning | TAE | Calhoun, Liberty | 46 min |
| Sep 16, 8:58 AM EDT | Tornado Warning | TAE | Calhoun, Jackson | 21 min |
| Sep 16, 9:28 AM EDT | Flash Flood Warning | TAE | Liberty | 14 hr |
| Sep 16, 10:16 AM EDT | Flash Flood Warning | TAE | Gadsden | 13 hr |
| Sep 16, 10:56 AM EDT | River Flood Warning | TAE | Holmes, Washington | 8 days |
| Sep 16, 11:11 AM EDT | Flash Flood Warning | TAE | Walton, Washington | 8 hr |
| Sep 16, 11:15 AM EDT | River Flood Warning | TAE | Jackson | 8 days |
| Sep 16, 11:17 AM EDT | River Flood Warning | TAE | Calhoun | 10 days |
| Sep 16, 2:48 PM EDT | Coastal Flood Warning | TAE | Jefferson, Taylor | 23 hr |
| Sep 16, 2:48 PM EDT | Coastal Flood Advisory | TAE | Jefferson, Taylor | 29 hr |
| Sep 16, 3:28 PM EDT | Flash Flood Warning | TAE | Gadsden, Leon | 6 hr |
| Sep 16, 4:25 PM EDT | River Flood Warning | TAE | Wakulla | 66 hr |
| Sep 16, 6:03 PM EDT | Flash Flood Warning | TAE | Jefferson | 4 hr |
| Sep 16, 6:24 PM EDT | Flash Flood Warning | TAE | Holmes, Walton | 6 hr |
| Sep 16, 6:32 PM EDT | Areal Flood Warning | TAE | Bay, Washington | 16 hr |
| Sep 16, 7:29 PM EDT | Special Marine Warning | TAE | 61 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2020Severe Thunderstorm Warnings in Florida, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.